Marshall University Logo
Faculty Senate
FULL SEARCH
 
 

MU Home
Choose Option from Navigation Bar



Faculty Senate
Faculty Senate Home
Search Page
Profile Request Form
Criteria Instructions
Editing Instructions



Faculty Profile

Name: Ariyadasa Aluthge
Title: Professor
Office: Mathematics/COS
Phone: 304-696-3050
Email: aluthge@marshall.edu
Expert:
 
Achievements

Research Based:
 
Presentations:
(1998, October 7-11). Powers of hyponormal operators preserve some degree of hyponormality. Paper presented at the International conference on Operator Theory and its Applications to Scientific and Industrial Problems, Winnipeg, Manitoba, Canada.

(1999, May 22). Some results relating to the operator inequality |T2|≥|T|2. Paper presented at the Southeastern Analysis meeting, Vanderbilt University, Nashville, TN.
 
 
Publications:
& Wang, D. (1999). An operator inequality that implies paranormality. Mathematical Inequalities and Applications, 2(1), 113-119.

& Wang, D. (1999). Powers of p-Hyponormal Operators. Journal of Inequalities and Applications, 3, 279-284.

Some generalized theorems on p-hyponormal operators, Integral Equations
and Operator Theory, 24(1996), 497-501.

(with D. Wang), Powers of p-hyponormal operators, J. of Inequalities and Applications, Vol. 3, 1999, 279-284

(with D. Wang), w-Hyponormal Operators, Integral Equations and Operator Theory, 36(2000), 1-10

(with D. Wang), w-hyponormal operators II, Integral Equations and Operator
Theory, 37(2000), 324-331.

(with D. Wang), Putnamís Theorems for w-hyponormal operators, Hokkaido
Mathematical Journal, Vol. 29, No. 2, 2000, 383-389

(with D. Wang), The joint approximate point spectrum of an operator, Hokkaido
Mathematical Journal, Vol. 31, No. 1, 2002, 187-197

 

Professional/Community Based Service:
 
Consultations:
Proceedings of the American Mathematical Society

Journal of Integral Equations and Operator Theory

Acta Scientiarum Mathematicarum

Glassgow Mathematical Journal

Journal of Linear Algebra and its Applications

 
 
Organizing Professional Meetings:
Made the local arrangements for the Spring Meeting of the Ohio Section of the Mathemsatical Association of America, held at Marshall University, April 7-8, 2000
 

Return to Search Page

 



Site Maintained by Faculty Senate. Copyright ©2002 Marshall University. All Rights Reserved.
Read Site Disclaimer and Privacy Policy for more information.
Marshall University - One John Marshall Drive - Huntington, WV 25755
 
Link to Electronic Directory Link to Contact Information Link to Campus Map Link to Site Index